Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 64, NWS Louisville, KY

March 27, 2017Clinton County, Cumberland County, Russell County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 27, 2017, 5:53 PM CDT for Clinton County, Cumberland County, Russell County, Kentucky. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2017, 5:53 PM CDT (22:53 UTC)
Expired
Mar 27, 2017, 6:30 PM CDT
In force
37 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, KY, Cumberland County, KY, Russell County, KY

The radar

The Louisville radar (KLVX), 147 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 6:07 PM CDTTSTM WND DMG3 Ese Creelsboro, KYTREE DOWN ON HWY 127 NEAR THE DAM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 2:24 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

226 
WUUS53 KLMK 272253
SVRLMK
KYC053-057-207-272330-
/O.NEW.KLMK.SV.W.0064.170327T2253Z-170327T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
553 PM CDT MON MAR 27 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Central Clinton County in south central Kentucky...
  Southern Russell County in south central Kentucky...
  East central Cumberland County in south central Kentucky...

* Until 630 PM CDT

* At 552 PM CDT, a severe thunderstorm was located 7 miles northwest
  of Albany, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Desda, Cartwright, Snow, Ida, Modoc, Seventy Six, Decide, Aaron,
  Ono and Vinnie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3669 8534 3682 8533 3703 8489 3701 8486
      3700 8484 3699 8485 3695 8491 3696 8493
      3696 8495 3692 8496 3686 8506 3683 8506
      3680 8502 3676 8500 3675 8501
TIME...MOT...LOC 2252Z 240DEG 52KT 3678 8522 

HAIL...1.00IN
WIND...60MPH
 
$$

TWF
1 follow-up statement
732 
WWUS53 KLMK 272311
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
611 PM CDT MON MAR 27 2017

KYC053-057-272320-
/O.CAN.KLMK.SV.W.0064.000000T0000Z-170327T2330Z/
Clinton KY-Cumberland KY-
611 PM CDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLINTON AND EAST
CENTRAL CUMBERLAND COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved east 
out of the county. At this time, no severe weather reports have been 
received by the National Weather Service for this area. 

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central Kentucky.

LAT...LON 3692 8512 3703 8489 3701 8486 3700 8484
      3699 8485 3695 8491 3696 8493 3696 8495
      3692 8496 3686 8506
TIME...MOT...LOC 2310Z 235DEG 49KT 3693 8499 

$$

KYC207-272330-
/O.CON.KLMK.SV.W.0064.000000T0000Z-170327T2330Z/
Russell KY-
611 PM CDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN RUSSELL COUNTY...

At 610 PM CDT, a severe thunderstorm was located near Parnell, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Jabez, Ono and Vinnie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3692 8512 3703 8489 3701 8486 3700 8484
      3699 8485 3695 8491 3696 8493 3696 8495
      3692 8496 3686 8506
TIME...MOT...LOC 2310Z 235DEG 49KT 3693 8499 

HAIL...1.00IN
WIND...60MPH
 
$$

TWF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 5:25 PM CDT, 28 minutes earlier.

Area forecast discussion, Mar 27, 5:25 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
625 PM EDT Mon Mar 27 2017

.Forecast Update...
Issued at 620 PM EDT Mon Mar 27 2017

Still have some pre squall line storms popping up with hail and some
winds. Just had a report come in from Nelson county of quarter sized
hail.  Other line is just along our border with JKL.

Main line has cut through roughly half of the forecast area, so went
ahead and cut out part of the watch box behind the line. Watching
the bowing segment over southern Indiana as well, but the FRH AWOS
site only gusted to 27 knots as the line went through.

Issued at 520 PM EDT Mon Mar 27 2017

Latest RAP mesoanalysis has not been handling the amount of
available CAPE well, as we've had several hail reports, mostly
quarter sized or less, though cannot rule out some larger hail in
the pre-frontal airmass from FTK east to KLEX over the next few
hours.

The other area of concern is with the more linear feature moving
near the I-65 corridor in Central KY this hour.  This area has the
most potential instability to work with, as temperatures are well
into the 70s along our border with TN. Seeing some bowing segments
within this line and have issue warnings accordingly. HPX radar was
showing winds closer to 70 mph with this line, but have not had any
reports near that level just yet.

&&

.Short Term...(This evening through Tuesday night)
Issued at 330 PM EDT Mon Mar 27 2017

...Severe Storms Possible Late This Afternoon and Evening...

Strong to severe storms are likely this afternoon with much of the
area under a Severe Thunderstorm Watch through this evening.  These
storms are courtesy of a low pressure system moving northeast
through southern IN/northern KY.  1000-2000 j/kg of CAPE has
developed south of the warm front which was over southern IN as of
315pm EDT. 30-40 kts deep layer shear is supportive of both discrete
cells which we're seeing on radar in our region currently and will
be supportive of the line of storms over western KY which is progged
to move east through the region between 5pm-midnight tonight.

========================
Storm Threats & Timing
========================

Cellular convection will pose a large hail/damaging wind/isld
tornado threat between now and 8pm EDT.

Expect mainly a damaging wind threat with the line of storms but
small hail and a brief spin-up will be possible as well between 5pm
and midnight EDT.

=========================

Convection should decrease after midnight with elevated showers and
perhaps an isld t-storm during the early morning hours in the wake
of the evening complex.  Overnight lows will range through the 50s.

For Tuesday, expect some lingering rain showers mainly east of I-65
before the area becomes totally dry late in the day.  High
temperatures will be in the 60s.  Lows Tues night will range through
the upper 40s/lower 50s.

.Long Term...(Wednesday through Monday)
Issued at 345 PM EDT Sun Mar 26 2017

Expect dry weather on Wednesday before the pattern turns active
again for the latter portion of the week.  A strong low pressure
system will bring the chance for showers/storms to the region
beginning on Thu/Fri.  Depending on exact evolution and timing, some
of these storms could be on the strong side.  Thu looks to the be
the warmest day in the long term period with highs in the mid to
upper 70s across much of the area.

For the weekend, expect dry weather and slightly cooler temps with
highs dropping back into the 60s.  Another low pressure system looks
to approach the area again by the beginning of the work week next
week.

&&

.Aviation...(18Z TAF Issuance)
Issued at 131 PM EDT Mon Mar 27 2017

Main threat for this afternoon and early evening is the threat of
thunderstorms, some of which could be strong to severe. A warm and
moist airmass is moving into the region ahead of a surface low
moving into the mid Mississippi River Valley. Showers and storms are
already ongoing across SE Missouri/W Tennessee/N Mississippi and
will quickly move into our area this afternoon.

BWG will see the first round of storms as early as 2 PM CDT, with
the best threat lasting until 8 PM CDT. Lightning, brief heavy rain,
gusty winds, and hail are the main threats. Expect reduced
visibilities and ceilings at times.

SDF/LEX timing for the biggest threat should occur between 5 PM and
10 PM EDT. Lightning, brief heavy rain, and gusty winds are the main
threats. Expect reduced visibilities and ceilings at times.

Main storm threat diminishes around the latter part of the timing
windows mentioned above, however may be followed by shower activity
into the overnight. A return to dry conditions should return shortly
after midnight as a weak cold front swings through and winds veer
to the SW and W. Concerned about some low ceilings as we move toward
dawn on Tuesday and will advertise fuel-alternate prevailing. Can't
rule out IFR toward dawn but will hold off mention until confidence
is higher.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...RJS
Short Term...AMS
Long Term...AMS
Aviation...BJS
Hazardous weather outlook, Mar 27, 2:55 PM CDT, 2 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
355 PM EDT Mon Mar 27 2017

INZ084-089>092-KYZ023>043-045>049-053>057-061>067-070>078-081-082-
282000-
Crawford-Perry-Harrison-Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-
Franklin-Scott-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Nelson-Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-
Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-
Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of English, Tell City, Corydon, New Albany,
Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg,
Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg,
Nicholasville, Winchester, Hodgenville, Lebanon, Danville,
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
355 PM EDT Mon Mar 27 2017 /255 PM CDT Mon Mar 27 2017/

...SEVERE THUNDERSTORM WATCH 91 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Severe thunderstorms are possible late this afternoon and evening.
The most likely hazard is damaging winds, but there is some potential
for large hail and brief spin-up tornadoes, especially in central
Kentucky along and west of Interstate 65.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible again Thursday into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail of any size and wind damage
today and tonight.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-282000-
Orange-Washington-Scott-Jefferson-Dubois-
Including the cities of Paoli, Salem, Scottsburg, Madison,
and Jasper
355 PM EDT Mon Mar 27 2017

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Strong to severe thunderstorms are possible this afternoon and evening.
The most likely hazard is damaging winds, but there is some
potential for large hail as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible again Thursday into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail of any size and wind damage
today and tonight.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

AMS

In the hours before

Local storm report, Mar 27, 5:17 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     2 NW HORSE CAVE         37.20N 85.94W
03/27/2017                   HART               KY   BROADCAST MEDIA

            SEMI ON INTERSTATE 65 NEAR HORSE CAVE KY IS
            ON ITS SIDE.

&&

KDW
Local storm report, Mar 27, 5:23 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             2 SE HIGHGROVE          37.94N 85.45W
03/27/2017  M1.00 INCH       NELSON             KY   TRAINED SPOTTER

            HAD 1 INCH HAIL THAT WAS IRREGULARLY SHAPED.
            HURT TO PICK IT UP.

&&

RJS
Local storm report, Mar 27, 5:25 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
625 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             FAIRFIELD               37.94N 85.38W
03/27/2017  E0.75 INCH       NELSON             KY   TRAINED SPOTTER

            .

&&

DM
Local storm report, Mar 27, 5:28 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
628 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             COXS CREEK              37.90N 85.47W
03/27/2017  E1.50 INCH       NELSON             KY   PUBLIC

            TIME ESTIMATED BY RADAR. PICTURE SENT VIA
            TWITTER TO TV STATION.

&&

DM
Special weather statement, Mar 27, 5:31 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
631 PM EDT MON MAR 27 2017

KYZ029-038-045-046-054-272300-
Bullitt-Marion-Spencer-Washington-Nelson-
631 PM EDT MON MAR 27 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SPENCER...NELSON...
NORTHWESTERN MARION...CENTRAL WASHINGTON AND SOUTHEASTERN BULLITT
COUNTIES...

At 630 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles north of Bardstown to 7 miles
northwest of Lebanon. Movement was northeast at 40 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Bardstown, Taylorsville, Bloomfield, Willisburg, Wakefield, Yoder,
Highgrove, Waterford, Samuels Field Airport and Booker.

LAT...LON 3795 8516 3789 8515 3790 8514 3790 8513
      3791 8512 3780 8501 3764 8544 3790 8562
      3813 8536
TIME...MOT...LOC 2230Z 246DEG 34KT 3795 8553 3765 8535

EER
Local storm report, Mar 27, 5:34 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             WADDY                   38.14N 85.07W
03/27/2017  E1.00 INCH       SHELBY             KY   PUBLIC

            DIME TO QUARTER SIZE HAIL. HAIL COVERED THE
            GROUND. TIME ESTIMATED BY RADAR.

&&

DM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 1:49 PM CDTSpecial Weather StatementLMKOhio26 min
Mar 27, 2:11 PM CDTSevere Thunderstorm WarningLMKOhio34 min
Mar 27, 2:33 PM CDTSpecial Weather StatementLMKOhio27 min
Mar 27, 2:39 PM CDTSpecial Weather StatementLMKGreen36 min
Mar 27, 2:42 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe14 min
Mar 27, 2:45 PM CDTSpecial Weather StatementLMKBreckinridge30 min
Mar 27, 2:49 PM CDTSpecial Weather StatementLMKBreckinridge26 min
Mar 27, 3:08 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin37 min
Mar 27, 3:13 PM CDTSpecial Weather StatementLMKBreckinridge32 min
Mar 27, 3:25 PM CDTSpecial Weather StatementLMKCasey20 min
Mar 27, 3:26 PM CDTSpecial Weather StatementLMKButler, Edmonson, Grayson, Logan, Ohio, Simpson and 1 more49 min
Mar 27, 3:32 PM CDTSevere Thunderstorm WarningLMKOhio28 min
Mar 27, 3:36 PM CDTSpecial Weather StatementLMKGarrard24 min
Mar 27, 3:39 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson36 min
Mar 27, 3:43 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln47 min
Mar 27, 3:45 PM CDTFlash Flood WarningLMKOhio3 hr
Mar 27, 3:54 PM CDTSevere Thunderstorm WarningLMKAllen, Edmonson, Logan, Simpson, Warren51 min
Mar 27, 3:58 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Hardin, Ohio47 min
Mar 27, 4:00 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Shelby, Spencer30 min
Mar 27, 4:01 PM CDTSevere Thunderstorm WarningLMKCasey, Garrard, Lincoln44 min
Mar 27, 4:07 PM CDTSpecial Weather StatementLMKMeade23 min
Mar 27, 4:14 PM CDTSevere Thunderstorm WarningLMKGarrard, Madison46 min
Mar 27, 4:17 PM CDTSpecial Weather StatementLMKBullitt28 min
Mar 27, 4:29 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Hart, Monroe46 min
Mar 27, 4:33 PM CDTAreal Flood AdvisoryLMKBullitt117 min
Mar 27, 4:36 PM CDTSpecial Weather StatementLMKHardin, Meade24 min
Mar 27, 4:39 PM CDTSevere Thunderstorm WarningLMKHardin36 min
Mar 27, 4:52 PM CDTSpecial Weather StatementLMKAnderson, Spencer38 min
Mar 27, 5:02 PM CDTSpecial Weather StatementLMKOldham28 min
Mar 27, 5:06 PM CDTSpecial Weather StatementLMKAdair, Green, Metcalfe39 min
Mar 27, 5:06 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer24 min
Mar 27, 5:11 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby34 min
Mar 27, 5:31 PM CDTSpecial Weather StatementLMKNelson, Spencer, Washington29 min
Mar 27, 5:32 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Russell, Taylor28 min
Mar 27, 5:35 PM CDTSevere Thunderstorm WarningLMKFranklin, Scott, Woodford25 min
Mar 27, 5:38 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington37 min
Mar 27, 5:59 PM CDTTornado WarningLMKMercer, Washington16 min
Mar 27, 6:01 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Fayette, Garrard, Jessamine, Lincoln and 2 more44 min
Mar 27, 6:04 PM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more26 min
Mar 27, 6:18 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Scott27 min
Mar 27, 6:30 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more45 min
Mar 27, 6:43 PM CDTSpecial Weather StatementLMKClark, Madison17 min
Mar 27, 6:46 PM CDTSevere Thunderstorm WarningLMKClark, Madison14 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.